A month or so ago I started noticing a feeling in my muscles kind of like restless legs syndrome except this is all over, I've had Fibro for ten years now and this is new to me, definitely uncomfortable and really trying, no sleep and pain pills are'nt seeming to help much if at all. I would like to hear from anyone on this, it's really affecting my head. Thanks
If you are possibly developing restless legs than you could try this new product I have started to use. I too suffer from restless legs. I use this product called cramp911. It is amazing. It works on so many things from restless legs, pains, cramps, spasms and more. With your fibromyalgia you will be able to use this as well. My favorite thung about this is that is it homeopathic and is topcal. Not another pill to take. Good Luck.
you know i wanted to respond to your post earlier, however because of the twitcing and jumping i couldn't.
but here is what i've noticed,
the more active that i am that day, the more and the higher my body will jump, twitch, cramp, at night.
so i just try and pace myself better after a few days of relapse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.